# SDR SWAA2016021849198

- Difficulty date: February 13, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 56,127 hours, 32,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT OUT CRACKED AT THE AFT LOWER SIDE & THE FWD LOWER SIDE.  REPAIRED CUT OUT DOUBLER IAW EA.
